# SDR SWAA2022022320932

- Difficulty date: October 3, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,601 hours, 24,501 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT IS ERODED. / RUDDER BALANCE WEIGHT REMOVED IAW CCM 55-40-09 PARA 2. C (2) PAGE 301 56790U 11OCT18 INSTALLED RUDDER BALANCE WEIGHT IAW CMM 55-40-09 PARA 2. C. (3) PAGE 701 56790U 12OCT18
